Ask an expert
Question

19 Oct

Continuous abdominal issues that are giving me cause for concern
I have suffered from acid reflux issues in the past, but three weeks ago I started having multiple symptoms like terrible anxiety, upper abdominal discomfort, headaches, loss of appetite, nausea, fogginess, dizziness and a weird taste in my mouth. I went to the hospital a week ago and the doctor recommended that they conduct a series of tests: Urine + Stool + Kidney & Liver function. The results came negative for Malaria, H.Pylori and the liver and kidney functions were fine. He did notice an elevated number of field epithelial cells in the urine microscopy. He proceeded to prescribe a  PPI (PantoDenk 80mg) + Antacid and antibiotics for the infection (Levobact 750mg for 10 days). I have been taking the medication and my symptoms feel like they have worsened plus I have back pains and my hands and legs feel weak. Kindly advise on what I should do, thank you.
Answer 243 views
Expert
CyberDoc
CyberDoc

19 Oct

Hi
Please go back to the doctor, because the worsening of your symptoms is concerning. I am not sure where you live, but you could have a virus or a bacteria that is specific to your area. The medication, especially the Levobact, can also cause a few side effects that can make you feel worse, but I do think that you should go back to the doctor. Good luck. 
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17870 votes
Vote